# SDR UPS01436739

- Difficulty date: August 27, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 32443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHT INOP AT STA 350 ON RT SIDE MAIN DECK. REPLACED EMERGENCY LIGHT ASSY AT STA 2350 RT.
